# SDR SWAA2021071534430

- Difficulty date: December 4, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR SUPPORT ANGLE LOCATED BETWEEN SPOILER 5 AND 6 ORSS 271 AT RT WING (1 EA) / REPLACED SUPPORT ANGLE LOCATED BETWEEN SPOILER 5 AND 6 ORSS 271 AT RT WING (1EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING #115A2930 REV:- P/N 115A2953-2 BATCH 549524 REPLACED DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM
